# SDR DHL2003804888

- Difficulty date: February 12, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER SKIN SURFACE WITH 0.500 INCH CRACK STA XRS.285.000- 305.000.  CUT OUT DAMAGED AREA IAW SRM 57-2-0 FIG 2.  FABRICATED FILLER (2024-T3 0.032) AND DOUBLER (2024-T3 0.050) IAW SRM 57-2-0 FIG 2.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER IAW SRM 57-2-0 FIG 2, SRM 51-1-21 PG 1.
